# SDR UPS06447911

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A MAIN DECK EMERGENCY LIGHT IN CEILING AT STA 58DL AND ENTRY DOOR AFT EMERGENCY LIGHT GO OFF AFTER A FEW SECONDS OF TEST.  THESE LIGHTS ARE TIED TOGETHER IAW MM. SUSPECT CEILING LIGHT BATTERY PACK BAD.  REMOVED AND REPLACED CEILING LIGHT MODULE W/REF TO MM 33-51-07. OPS CHECK GOOD.
